# SDR SWIA200920922

- Difficulty date: January 24, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 37,784 hours, 32,464 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1535
- Condition: Failed
- Location: Nlg
- Part time: 17,768 hours, 15,466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2878 - NOSE GEAR FAILED TO RETRACT.  REPLACED NLG SELECTOR VALVE, PN 750006000 SN OFF 1535.
